MathSciNet Relay Station
MathSciNet bibliographic data
MR205851 02.70
Yates, C. E. M. A minimal pair of recursively enumerable degrees. J. Symbolic Logic 31 1966 159–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement